# SDR SWAA2024050276424

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242HF IS DELAMINATED ON TOP SURFACE.<[01] REMOVED PANEL 242HF PER AMM 53-21-00-000-801;[02] REQUEST OK TO CLOSE;[03] OK TO CLOSE GRANTED;[04] INSTALLED PANEL 242HF PER AMM 53-21-00-400-801;[05] CAL TOOL 35 IN-LB SCREW GUN ID: ATS3017 DUE DATE: 03/2025;[06] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
